Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 141, NWS Atlanta, GA

June 26, 2016Harris County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2016, 2:38 PM EDT for Harris County, Georgia. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2016, 2:38 PM EDT (18:38 UTC)
Expired
Jun 26, 2016, 3:30 PM EDT
In force
52 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Harris County, GA

The radar

The Atlanta radar (KFFC), 69 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 3:30 PM EDTTSTM WND DMG3 Sw Pine Mountain, GATWO TREES DOWN ON PINE MOUNTAIN ALONG HWY 190... ABOUT 3 MILES SOUTHWEST OF PINE MOUNTAIN... GEORGIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 399 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
399 J/kg
Mixed-layer CIN
-211 J/kg
Mixed-layer LCL
1038 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

957 
WUUS52 KFFC 261838
SVRFFC
GAC145-261930-
/O.NEW.KFFC.SV.W.0141.160626T1838Z-160626T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
238 PM EDT SUN JUN 26 2016

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HARRIS COUNTY IN WEST CENTRAL GEORGIA...

* UNTIL 330 PM EDT

* AT 238 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PINE
  MOUNTAIN...OR NEAR HAMILTON...MOVING SOUTH AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HAMILTON...PINE MOUNTAIN AND F.D. ROOSEVELT STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3287 8494 3287 8480 3271 8472 3268 8495
TIME...MOT...LOC 1838Z 351DEG 10KT 3283 8487 

HAIL...0.88IN
WIND...60MPH
 
$$
1 follow-up statement
931 
WWUS52 KFFC 261912
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 PM EDT SUN JUN 26 2016

GAC145-261930-
/O.CON.KFFC.SV.W.0141.000000T0000Z-160626T1930Z/
HARRIS GA-
312 PM EDT SUN JUN 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHEASTERN HARRIS COUNTY...

AT 312 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HAMILTON...
MOVING SOUTH AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HAMILTON...PINE MOUNTAIN AND F.D. ROOSEVELT STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3287 8494 3287 8480 3271 8472 3268 8495
TIME...MOT...LOC 1912Z 346DEG 10KT 3274 8484 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:37 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 26, 1:37 PM EDT, 1 hour 1 minute before
Area Forecast Discussion...Updated Aviation
National Weather Service Peachtree City GA
137 PM EDT SUN JUN 26 2016

.LATE MORNING UPDATE...
/ISSUED AT 1050 AM EDT SUN JUN 26 2016/
Latest surface analysis shows a wedge of high pressure nosing in
from the east and producing an easterly wind flow near the surface.
A resulting wedge frontal boundary was stretching from near Savannah
to near Columbus and then northward along the AL/GA state line.
Regional radars show scattered showers already developing over the
northwest zones from just north of Carrollton northward to around
Summerville... and another area of convection was noted over SE GA.
Expect a warm... moist WSW mid level flow overrunning the easterly
low level flow to produce at least scattered showers with some
embedded thunderstorms... especially in and around the wedge front.
Therefore... expecting the southern and western peripheries of the
forecast area to be the most active convective wise... and have
raised pops there to 60-70 percent... with 50 percent now spreading
into Atlanta metro. A modified morning sounding shows moderate
instability with 2500-3000 J/KG of cape and plenty of moisture...
with 1.9+ pw's. This suggest a low severe threat... but an increased
heavy rain threat as convection should be slow moving with ample
redevelopment likely... especially wherever the wedge front provides
a focus. However... still cannot rule out a few strong to severe
storms mainly along and just west or south of the wedge front. Also
tweaked clouds a bit... but otherwise rest of forecast looks on
track at this time. /39

.PREVIOUS DISCUSSIONS.../ISSUED 408 AM EDT SUN JUN 26 2016/

SHORT TERM /Today through Monday/...
Persistent...lingering convection over Central Georgia has finally
diminished. Cannot rule out a shower or thunderstorm along the old
boundary loitering across the western and southern periphery of the
forecast area this morning...but better chances for more widespread
convection return later in the day. Do not know exactly how much the
easterly flow will stabilize the atmosphere along the eastern
reaches of the forecast area but POP field will gradually increase
through the day...peaking late in the afternoon/early in the evening
with a distinct gradient from good chance to slight chance going
from west to east. Region remains under the slowly weakening upper
ridge...however easterly flow and some increase in cloud cover
should help to take the edge off of the extreme high temperatures we
have seen the past couple of days. Still looking to be at or a bit
above normal most areas...but heat index numbers are expected to
remain below advisory levels today. Monday will see the upper ridge
weaken further and afternoon convection/cloud cover will take even a
little bit more off of the afternoon heat. Will see a general
decrease in thunderstorm coverage through the evening and overnight
once again tonight with scattered re-development Monday.

Although overall dynamic influences do not point to any widespread
severe thunderstorm potential...ample moisture and good daytime
heating will produce at least a small risk for isolated strong to
severe storms today and again Monday...especially in the western and
southern portions of the forecast area where CAPE values have the
potential to reach into the 2000-3000j/kg range during the peak of
the afternoon each day.

20

LONG TERM /Monday Night through Saturday/...
The long term begins with the upper ridge dominating the
southeast...but gradually being pushed to the south and west as a
broad trough deepens into the OH Valley. This should push a
surface front into central GA through the middle of the week.
Looks like best pops should be in the vicinity of the front
Tuesday and have included likely for a portion of central GA
during the afternoon. GFS and ECMWF show some drying into north
GA Wednesday through Thursday...so have removed pops for a portion
of the northwest for that time. Moisture should increase back
across the forecast area through the weekend as the surface front
becomes more diffuse...so chance or slight chance looks reasonable
for the Friday and Saturday.

41

&&

.AVIATION...
18Z Update...
A cluster of showers and thundersroms will spread over all the
Atlanta taf sites this afternoon...warranting a tempo tsra from 18-
22z. Could see wind gusts up to 25-30kts with storm outflows. Expect
the convection to push south of ATL by 22-23z today. May see some
MVFR level cigs with the convection... but otherwise... mid level
VFR cigs should prevail. Current east winds around 8-10kts will
persist... with an east-southeast wind around 6kts or less expected
overnight. Winds will mix down from the south-southwest by 15z
Mon with speeds 8kts or less.

//ATL Confidence...18Z Update...
Medium on timing of convection and southwest winds on Monday. High
on all other elements.

/39

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          92  73  91  72 /  30  20  40  40
Atlanta         90  74  89  73 /  30  30  40  30
Blairsville     89  69  85  67 /  40  30  50  50
Cartersville    93  72  90  71 /  40  30  50  50
Columbus        94  75  93  74 /  50  40  40  20
Gainesville     89  73  88  72 /  30  30  50  40
Macon           94  73  93  73 /  30  30  30  20
Rome            93  72  90  72 /  40  30  50  50
Peachtree City  92  72  90  71 /  40  40  40  30
Vidalia         95  74  92  73 /  20  20  30  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20/39
LONG TERM....41
AVIATION...20/39
Hazardous weather outlook, Jun 26, 1:58 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
158 PM EDT SUN JUN 26 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
158 PM EDT SUN JUN 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS AREAS WEST OF I-
75 IN NORTH AND CENTRAL GEORGIA THROUGH MIDNIGHT.

WEATHER HAZARDS EXPECTED...

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE. LOCALLY DAMAGING
WINDS...VERY HEAVY RAINFALL AND FREQUENT LIGHTNING WILL BE THE MOST
LIKELY HAZARDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE OVER MUCH OF THE
AREA MONDAY THROUGH SATURDAY. A FEW STRONG STORMS ARE POSSIBLE
AND ISOLATED SEVERE STORMS CANNOT BE RULED OUT DUE TO THE
MODERATELY UNSTABLE ENVIRONMENT EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 26, 1:51 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 PM EDT SUN JUN 26 2016

GAZ044-261815-
SOUTH FULTON GA-
151 PM EDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON COUNTY UNTIL 215 PM
EDT...

AT 150 PM EDT...A STRONG THUNDERSTORM WAS CENTERED 5 MILES EAST OF
CAMPBELTON...OR 11 MILES SOUTHWEST OF ATLANTA...MOVING SOUTHEAST AT
10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...EAST POINT...UNION CITY AND COLLEGE PARK.

LAT...LON 3367 8460 3369 8454 3364 8448 3359 8452
      3360 8460
TIME...MOT...LOC 1750Z 333DEG 9KT 3366 8456
Special weather statement, Jun 26, 1:55 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
155 PM EDT SUN JUN 26 2016

GAZ044-261830-
SOUTH FULTON GA-
155 PM EDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON COUNTY UNTIL 230 PM
EDT...

AT 154 PM EDT...A STRONG THUNDERSTORM WAS NEAR CAMPBELTON...MOVING
SOUTHEAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
UNION CITY...FAIRBURN AND CAMPBELLTON.

LAT...LON 3365 8470 3366 8466 3368 8465 3367 8462
      3362 8455 3357 8460 3357 8468 3363 8473
TIME...MOT...LOC 1754Z 333DEG 9KT 3365 8456
Special weather statement, Jun 26, 2:16 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
216 PM EDT SUN JUN 26 2016

GAZ053-066-067-261845-
TROUP GA-COWETA GA-MERIWETHER GA-
216 PM EDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TROUP...SOUTHERN
COWETA AND NORTHWESTERN MERIWETHER COUNTIES UNTIL 245 PM EDT...

AT 216 PM EDT...A STRONG THUNDERSTORM WAS OVER GRANTVILLE...OR 11
MILES SOUTH OF NEWNAN...MOVING SOUTHWEST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HOGANSVILLE...GRANTVILLE...LONE OAK AND CORINTH.

LAT...LON 3322 8495 3323 8494 3327 8485 3320 8478
      3307 8488 3320 8501
TIME...MOT...LOC 1816Z 047DEG 6KT 3321 8486
Special weather statement, Jun 26, 2:20 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
220 PM EDT SUN JUN 26 2016

GAZ052-053-261845-
HEARD GA-COWETA GA-
220 PM EDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR HEARD AND SOUTHWESTERN COWETA
COUNTIES UNTIL 245 PM EDT...

AT 219 PM EDT...A STRONG THUNDERSTORM WAS NEAR FRANKLIN...MOVING
SOUTHWEST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FRANKLIN...CORINTH AND TEXAS.

LAT...LON 3327 8523 3338 8504 3325 8490 3322 8492
      3322 8496 3319 8503 3318 8505 3318 8506
      3317 8509 3318 8509 3320 8511 3317 8512
      3315 8515
TIME...MOT...LOC 1819Z 047DEG 6KT 3327 8504
Special weather statement, Jun 26, 2:26 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EDT SUN JUN 26 2016

GAZ044-054-261900-
SOUTH FULTON GA-FAYETTE GA-
226 PM EDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON AND NORTHWESTERN
FAYETTE COUNTIES UNTIL 300 PM EDT...

AT 226 PM EDT...A STRONG THUNDERSTORM WAS OVER UNION CITY...OR 11
MILES NORTHWEST OF FAYETTEVILLE...MOVING SOUTHEAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ATLANTA...EAST
POINT...UNION CITY...COLLEGE PARK...FAIRBURN...TYRONE... PALMETTO
AND SANDY CREEK.

LAT...LON 3369 8451 3361 8446 3355 8446 3355 8444
      3354 8444 3347 8460 3349 8462 3350 8461
      3351 8462 3351 8463 3359 8469
TIME...MOT...LOC 1826Z 328DEG 6KT 3358 8456
Special weather statement, Jun 26, 2:35 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EDT SUN JUN 26 2016

GAZ066-067-078-261900-
HARRIS GA-TROUP GA-MERIWETHER GA-
235 PM EDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARRIS...
SOUTHEASTERN TROUP AND SOUTHWESTERN MERIWETHER COUNTIES UNTIL 300 PM
EDT...

AT 235 PM EDT...A STRONG THUNDERSTORM WAS OVER PINE MOUNTAIN...OR
NEAR HAMILTON...MOVING SOUTH AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HAMILTON...PINE MOUNTAIN AND F.D. ROOSEVELT STATE PARK.

LAT...LON 3292 8493 3292 8480 3275 8475 3274 8497
TIME...MOT...LOC 1835Z 351DEG 10KT 3284 8487

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 1:13 PM EDTSpecial Weather StatementFFCDouglas32 min
Jun 26, 1:19 PM EDTSpecial Weather StatementFFCCoweta26 min
Jun 26, 1:34 PM EDTSpecial Weather StatementFFCHeard26 min
Jun 26, 1:51 PM EDTSpecial Weather StatementFFCClayton24 min
Jun 26, 1:55 PM EDTSpecial Weather StatementFFCDouglas35 min
Jun 26, 2:16 PM EDTSpecial Weather StatementFFCTroup29 min
Jun 26, 2:20 PM EDTSpecial Weather StatementFFCHeard25 min
Jun 26, 2:26 PM EDTSpecial Weather StatementFFCClayton34 min
Jun 26, 2:35 PM EDTSpecial Weather StatementFFCHarris25 min
Jun 26, 2:53 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup52 min
Jun 26, 2:57 PM EDTSpecial Weather StatementFFCClayton, Fayette33 min
Jun 26, 3:00 PM EDTSpecial Weather StatementFFCMarion30 min
Jun 26, 3:02 PM EDTSpecial Weather StatementFFCMeriwether28 min
Jun 26, 3:16 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Talbot, Taylor44 min
Jun 26, 3:30 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Upson45 min
Jun 26, 3:51 PM EDTSpecial Weather StatementFFCSpalding24 min
Jun 26, 3:58 PM EDTSevere Thunderstorm WarningFFCTalbot29 min
Jun 26, 4:01 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Sumter, Webster44 min
Jun 26, 4:06 PM EDTSevere Thunderstorm WarningFFCTalbot, Upson39 min
Jun 26, 4:09 PM EDTSpecial Weather StatementFFCWilcox36 min
Jun 26, 4:18 PM EDTSpecial Weather StatementFFCPike27 min
Jun 26, 4:39 PM EDTSpecial Weather StatementFFCChattahoochee36 min
Jun 26, 5:04 PM EDTSpecial Weather StatementFFCCrawford26 min
Jun 26, 5:27 PM EDTSpecial Weather StatementFFCCatoosa33 min
Jun 26, 5:33 PM EDTSpecial Weather StatementFFCCrawford, Peach27 min
Jun 26, 6:00 PM EDTSpecial Weather StatementFFCPeach30 min
Jun 26, 6:51 PM EDTSpecial Weather StatementFFCCobb24 min
Jun 26, 7:31 PM EDTSpecial Weather StatementFFCGordon29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.